# SDR MALA976167

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTED SEVERAL EMERGENCY EXIT SIGNS INOP.  MAINTENANCE RESECURED CANNON PLUG BEHIND GALLEY SWINGOUT.  OPS CHECK GOOD.
